Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 14, NWS Twin Cities, MN

May 16, 2015Chippewa County, Swift County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 16, 2015, 5:45 PM CDT for Chippewa County, Swift County, Minnesota. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2015, 5:45 PM CDT (22:45 UTC)
Expired
May 16, 2015, 6:02 PM CDT
In force
17 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, MN, Swift County, MN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 5:25 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WUUS53 KMPX 162245
SVRMPX
MNC023-151-162315-
/O.NEW.KMPX.SV.W.0014.150516T2245Z-150516T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHIPPEWA COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHEASTERN SWIFT COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 615 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
  OF GLUEK...OR 10 MILES NORTHEAST OF MONTEVIDEO...MOVING NORTH AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL CHIPPEWA AND SOUTHEASTERN SWIFT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MINNESOTA.

LAT...LON 4501 9552 4502 9565 4518 9565 4517 9544
TIME...MOT...LOC 2245Z 200DEG 31KT 4507 9559 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

CLF
1 follow-up statement
490 
WWUS53 KMPX 162302
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
602 PM CDT SAT MAY 16 2015

MNC023-151-162311-
/O.CAN.KMPX.SV.W.0014.000000T0000Z-150516T2315Z/
CHIPPEWA MN-SWIFT MN-
602 PM CDT SAT MAY 16 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHIPPEWA AND
SOUTHEASTERN SWIFT COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR WEST CENTRAL
MINNESOTA.

REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR PORTIONS OF 
FAR NORTHERN CHIPPEWA COUNTY AND SWIFT COUNTY.

LAT...LON 4501 9552 4502 9565 4518 9565 4517 9544
TIME...MOT...LOC 2258Z 200DEG 31KT 4520 9552 

$$

CLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 3:57 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 16, 3:57 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
357 PM CDT SAT MAY 16 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 351 PM CDT SAT MAY 16 2015

WATER VAPOR IMAGERY THIS AFTERNOON INDICATES A STRONG UPPER LEVEL
CIRCULATION PUSHING EAST THROUGH NORTHERN NEW MEXICO...WITH
CONVECTIVE INITIATION IMMEDIATELY DOWNSTREAM OF THE WAVE ACROSS
THE TEXAS PANHANDLE. MEANWHILE...A WARM FRONT HAS LIFTED INTO
SOUTHERN MN AND DEW POINTS HAVE RISEN WELL INTO THE 60S.
ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS WESTERN MN INTO EASTERN
SD WILL CONTINUE AS DESTABILIZATION HAS OCCURRED. A SUBTLE WAVE
ADVANCING NORTH WILL HELP INITIATE STORM DEVELOPMENT IN THIS AREA.
EFFECTIVE BULK SHEAR VALUES OF AROUND 30-40 KNOTS MAY PRODUCE
MULTICELL CLUSTERS WITH ISOLATED EMBEDDED SUPERCELLS CAPABLE OF
PRODUCING ISOLATED SEVERE WEATHER ACROSS WESTERN MN THIS EVENING.
EASTERN MN AND WESTERN WI SHOULD GENERALLY REMAIN DRY THROUGH THE
EVENING...BEFORE SCATTERED SHOWERS AND WEAK THUNDERSTORMS MOVE IN
LATE TONIGHT THROUGH SUNDAY MORNING.

ON SUNDAY...THE AFOREMENTIONED UPPER LEVEL SHORTWAVE WILL ADVANCE
NORTH AND A DEEPENING SURFACE LOW WILL ADVANCE FROM KANSAS
NORTHWARD THROUGH NEBRASKA AND EVENTUALLY INTO EASTERN SOUTH
DAKOTA. WITH A MOIST AND UNSTABLE AIRMASS PRESENT...MUCH BETTER
SHEAR AND SURFACE ENERGY WILL COME TOGETHER THROUGH EARLY
AFTERNOON...ESPECIALLY ACROSS EASTERN MN AND WESTERN WI...WHERE
THE SEVERE WEATHER RISK HAS BEEN UPGRADED TO THE ENHANCED
CATEGORY. 0-6KM EFFECTIVE SHEAR APPROACHING 60 KNOTS COMBINED WITH
BETTER SURFACE HEATING ACROSS THIS AREA WILL ALLOW SURFACE BASED
CAPE VALUES OF 1000-2000 J/KG. CONFIDENCE IS RELATIVELY LOW THOUGH
IN THE SEVERE DEVELOPMENT POTENTIAL DUE TO MORNING CONVECTION AND
ITS POSSIBLE AFFECT ON DESTABILIZATION BY EARLY AFTERNOON. GIVEN
SUFFICIENT HEATING THOUGH...EXPECT BY EARLY AFTERNOON THE
POSSIBILITY OF DISCRETE SUPERCELL THUNDERSTORMS INITIATING IN
EASTERN MN AND WESTERN WI WHICH WOULD BE CAPABLE OF PRODUCING
SEVERE HAIL...WIND...AND A FEW TORNADOES.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 351 PM CDT SAT MAY 16 2015

SFC LOW OVER N-CENTRAL MN WILL HAVE ITS PROGRESS SLOWED AS IT
RUNS INTO HIGHER PRES FROM THE N. MEANWHILE...THE DEEP UPR LVL LOW
WILL THEN RUN ATOP THE SFC LOW...MAKING FOR A DEEPLY STACKED LOW
PRES AREA CENTERED OVER NERN MN COME DAYBREAK MON MRNG. THE BULK
OF THE SHWRS/TSTMS WILL BE IN ERN PORTIONS OF THE WFO MPX CWFA BY
SUN EVE...PARTICULARLY ANYTHING OF A STRONG/SEVERE NATURE...
LEAVING MAINLY RESIDUAL SHOWERS AND ISOLD TSTMS IN THE WAKE OF THE
PASSING CDFNT. WHILE THE FRONTAL PRECIP COVERAGE WANES SUN NIGHT
INTO MON...THE DEEP COLD LOW MOVING OVER THE REGION MAY BRING
ADDITIONAL LIGHT RAIN SHOWERS TO NRN-CENTRAL MN AND NWRN WI DURG
THE DAY ON MON. THIS LOW WILL THEN PULL AWAY FROM THE AREA MON
NIGHT INTO TUE...BEING REPLACED BY SFC HIGH PRES THAT WILL REMAIN
IN PLACE TUE THRU FRI...MAKING FOR A PROLONGED DRY PERIOD FOR THE
REGION. HOWEVER...AT THE SAME TIME...THE NW-SE ORIENTATION OF THE
SFC HIGH COMBINED WITH A LONGWAVE TROF SETTING UP OVER ERN NOAM
WILL ALLOW A PERSISTENT PATH OF MUCH COLDER CANADIAN AIR TO TAKE
RESIDENCE OVER THE REGION THRU AT LEAST THE FIRST HALF OF THE
WEEK. THIS POTENT SURGE OF CAA WILL DROP TEMPS NEARLY 30 DEGREES
FROM SUN INTO MON AS HIGHS ON MON WILL RANGE FROM THE LOWER 40S TO
THE LOWER 50S. TEMPERATURES WILL THEN SLOWLY MODERATE THROUGH THE
REST OF THE WEEK...WITH HIGHS RETURNING TO THE UPPER 60S BY THE
END OF THE WEEK. FROST MAY BE A CONCERN ON MON AND TUE NIGHTS AS
LOWS DIP INTO THE LOW/MID 30S ACROSS PARTS OF CENTRAL MN/WI.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1246 PM CDT SAT MAY 16 2015

CURRENT SCENARIO MAKES FOR A MESSY AVIATION FORECAST FOR THE AREA.
A SURFACE LOW IS PUSHING INTO WESTERN SOUTH DAKOTA FROM THE
WEST...WITH A WARM FRONT EXTENDING EAST AND DEW POINTS IN THE MID
60S SURGING NORTHWARD INTO SOUTHERN MN. DEW POINT DEPRESSIONS WILL
REMAIN JUST A COUPLE DEGREES...AND LOW LEVEL LCL'S SHOULD REMAIN
IN PLACE. SO...EXPECTING WIDESPREAD MVFR TO HOLD FOR THE MOST PART
WITH A FEW PERIODS OF SCATTERING OCCURRING THIS AFTERNOON. LATE
THIS AFTERNOON...A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP
AND PUSH EAST INTO WESTERN MN AND CONTINUE NORTHEAST THROUGH THE
EVENING. RWF/STC/AXN MAY ALL BE DIRECTLY IMPACTED BY THIS
LINE...BUT MSP MAY BE ON THE SOUTHERN PERIPHERY OF THESE
STORMS...WILL BE SOMETHING TO MONITOR. AS THE LOW DEEPENS IN SOUTH
DAKOTA TONIGHT AND TOMORROW MORNING...WE'LL REMAIN IN UNSTABLE AIR
AND MORE THUNDERSTORM DEVELOPMENT IS EXPECTED TOMORROW MORNING.

KMSP...BEST CHANCE FOR THUNDER TONIGHT WILL BE FROM 03Z TO
06Z...HOWEVER THE HRRR INDICATES THE POSSIBILITY THAT THE
THUNDERSTORM CLUSTER MOVING THROUGH WESTERN MN THIS AFTERNOON MAY
SLIDE JUST NORTH OF MSP...BUT IF IT DOES STILL EXPECT OTHER SPOTTY
THUNDERSTORM DEVELOPMENT LATE TONIGHT. FOR TOMORROW
AFTERNOON...STRONG THUNDERSTORMS LOOK TO DEVELOP AND MOVE THROUGH
FROM ROUGHLY 20-23Z.

/OUTLOOK FOR KMSP/
MON...MVFR CIGS. SCT -SHRA. WINDS NW AT 15-25 KTS.
TUE...MVFR CIGS EARLY. WINDS N AT 10 KTS.
WED...VFR. WINDS NNE 5 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...SPD
LONG TERM...JPC/CLF
AVIATION...SPD
Hazardous weather outlook, May 16, 1:23 PM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
123 PM CDT SAT MAY 16 2015

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
171830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
123 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM DEVELOPMENT IS EXPECTED LATE THIS AFTERNOON AND
EVENING. THESE STORMS MAY BE SEVERE WEST OF THE INTERSTATE 35
CORRIDOR. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY
THREATS...ALTHOUGH TORNADOES CANNOT BE RULED OUT. HEAVY RAINFALL
IS ALSO POSSIBLE WITH THESE STORMS...ESPECIALLY TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE EXPECTED TO BE ONGOING SUNDAY MORNING...WITH
STORMS CONTINUING INTO SUNDAY NIGHT. SEVERE WEATHER APPEARS
POSSIBLE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. THERE WILL AGAIN BE A THREAT FOR TORNADOES PRIMARILY
ACROSS EASTERN MN AND WESTERN WI.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING WEST OF I-35. ACTIVATION WILL LIKELY BE NEEDED ACROSS
EASTERN MN AND WESTERN WI SUNDAY AFTERNOON.

In the hours before

Special weather statement, May 16, 4:01 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT SAT MAY 16 2015

MNZ054-056-162130-
LAC QUI PARLE-CHIPPEWA-
401 PM CDT SAT MAY 16 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CHIPPEWA AND EAST
CENTRAL LAC QUI PARLE COUNTIES...

AT 400 PM CDT...A STRONG THUNDERSTORM WAS NEAR MONTEVIDEO...MOVING
NORTH AT 30 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...WATSON...BIG BEND CITY AND MONTEVIDEO AIRPORT.

LAT...LON 4515 9587 4515 9557 4489 9560 4491 9568
      4490 9569 4491 9573 4493 9573 4489 9575
      4489 9583
TIME...MOT...LOC 2100Z 180DEG 27KT 4490 9570
Local storm report, May 16, 5:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
510 PM CDT SAT MAY 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          5 NE WATSON             45.05N 95.72W
05/16/2015                   CHIPPEWA           MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO TOUCHDOWN
            NORTH OF MONTEVIDEO. LAW ENFORCEMENT
            REPORTED PART OF ROOF BLOWN OFF BUILDING AT
            A FARMSTEAD 1 MILE WEST OF HWY 29 ABOUT 7
            MILES NORTH OF MONTEVIDEO.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, May 16, 5:12 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT SAT MAY 16 2015

MNZ047-162245-
STEVENS-
512 PM CDT SAT MAY 16 2015

...A STRONG THUNDERSTORM WILL AFFECT STEVENS COUNTY...

AT 512 PM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE HATTIE...OR 14
MILES SOUTHWEST OF MORRIS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MORRIS...CHOKIO...DONNELLY...LAKE HATTIE...FISH LAKE...ALBERTA AND
MORRIS AIRPORT.

LAT...LON 4576 9616 4576 9603 4568 9580 4541 9606
      4541 9620 4542 9625 4559 9625
TIME...MOT...LOC 2212Z 206DEG 24KT 4548 9617
Local storm report, May 16, 5:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
530 PM CDT SAT MAY 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          5 N NASSAU              45.13N 96.43W
05/16/2015                   LAC QUI PARLE      MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO TOUCH DOWN
            FOR ABOUT TWO MINUTES NEAR ROSEN. NO DAMAGE
            REPORTED SO FAR.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, May 16, 5:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
544 PM CDT SAT MAY 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TORNADO          2 NW MURDOCK            45.24N 95.42W
05/16/2015                   SWIFT              MN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO TOUCHDOWN 2
            MILES NW OF MURDOCK.

&&

MKM
Local storm report, May 16, 5:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT SAT MAY 16 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FUNNEL CLOUD     8 NW DANVERS            45.36N 95.87W
05/16/2015                   SWIFT              MN   STORM CHASER

            STORM CHASER REPORTED FUNNEL CLOUD 8 MILES
            NW OF DANVERS.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 12:07 PM CDTSpecial Weather StatementMPXKandiyohi38 min
May 16, 3:58 PM CDTSpecial Weather StatementMPXYellow Medicine32 min
May 16, 4:01 PM CDTSpecial Weather StatementMPXChippewa29 min
May 16, 4:16 PM CDTSevere Thunderstorm WarningMPXChippewa, Yellow Medicine44 min
May 16, 4:29 PM CDTTornado WarningMPXLac qui Parle16 min
May 16, 4:44 PM CDTSevere Thunderstorm WarningMPXLac qui Parle31 min
May 16, 5:05 PM CDTTornado WarningMPXChippewa, Swift25 min
May 16, 5:12 PM CDTSpecial Weather StatementMPXStevens33 min
May 16, 5:20 PM CDTSevere Thunderstorm WarningMPXChippewa25 min
May 16, 5:39 PM CDTTornado Warning Tornado observedMPXSwift36 min
May 16, 5:52 PM CDTTornado Warning Tornado observedMPXChippewa, Swift23 min
May 16, 6:11 PM CDTTornado WarningMPXSwift34 min
May 16, 6:21 PM CDTSpecial Weather StatementMPXRenville39 min
May 16, 6:41 PM CDTTornado WarningMPXPope, Swift34 min
May 16, 6:54 PM CDTSpecial Weather StatementMPXMeeker36 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.